Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Densities and differentiability properties of Gauss semigroups on a Lie group

Author: Eberhard Siebert
Journal: Proc. Amer. Math. Soc. 91 (1984), 298-305
MSC: Primary 60B15; Secondary 43A05, 47D05
MathSciNet review: 740190
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider an absolutely continuous Gauss semigroup on a connected Lie group. Integrability and boundedness properties for the corresponding densities are established. Moreover it is shown that the Gauss measures transform integrable functions into infinitely differentiable solutions of certain partial differential equations. Finally, we prove that the semigroup acts on many Banach spaces as a differentiable operator semigroup.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B15, 43A05, 47D05

Retrieve articles in all journals with MSC: 60B15, 43A05, 47D05

Additional Information

PII: S 0002-9939(1984)0740190-5
Keywords: Gauss semigroup, connected Lie group, absolute continuity, hypoelliptic differential operator, weakly sequentially complete Banach space, differentiable operator semigroup
Article copyright: © Copyright 1984 American Mathematical Society